What is Zirtek Allergy Relief
Cetirizine dihydrochloride, the active ingredient of the tablets is an antihistamine. It blocks the effects of a substance called histamine which occurs naturally in the body. Histamine is involved in allergic reactions.
In adults and children aged 6 years and above, Zirtek Allergy Relief is used to treat people who have hay fever (seasonal allergic rhinitis), year-round allergies such as dust or pet allergies (perennial allergic rhinitis) and urticaria (swelling, redness and itchiness of the skin).
Antihistamines like Zirtek Allergy Relief relieve the unpleasant symptoms and discomfort associated with these conditions, such as sneezing, irritated, runny and blocked up nose, itchy, red and watering eyes and skin rashes.
How to use Zirtek Allergy Relief
Always take this medicine exactly as described in this leaflet or as your doctor or pharmacist has told you. Check with your doctor or pharmacist if you are not sure.
The tablets need to be swallowed with a glass of liquid. The tablet can be divided into equal doses. Do not take more than one tablet each day.
Children aged 6 to 12:
The recommended dose is 5 mg twice daily as half a tablet twice a day.
Adults and adolescents aged 12 years and over:
The recommended dose is 10 mg once daily as one tablet daily. If the tablets make you feel drowsy or dizzy, taking half a tablet twice a day may be better than taking one tablet once a day.
Other form(s) of this medicine may be more suitable for children; ask your doctor or pharmacist.
Patients with renal impairment
Patients with moderate renal impairment are recommended to take 5 mg once daily.
If you suffer from severe kidney disease, please contact your doctor or pharmacist who may adjust the dose accordingly.
If your child suffers from kidney disease, please contact your doctor or pharmacist who may adjust the dose according to your child’s needs.
If you feel that the effect of Zirtek Allergy Relief is too weak or too strong, please consult your doctor.
Duration of treatment
The duration of treatment depends on the type, duration and course of your complaints.
Please ask your doctor or pharmacist for advice.
If you take more Zirtek Allergy Relief then you should
If you think you have taken an overdose of Zirtek Allergy Relief please inform your doctor.
Your doctor will then decide what measures, if any, should be taken.
After an overdose, the side effects described below may occur with increased intensity.
Adverse effects such as confusion, diarrhoea, dizziness, tiredness, headache, ailing (feeling unwell), dilating of the pupil, itching, restlessness, sedation, somnolence (sleepiness), stupor, abnormal rapid heart rate, tremors and urinary retention (difficulty in completely emptying the bladder) have been reported.
If you forget to take Zirtek Allergy Relief
Do not take a double dose to make up for a forgotten tablet. If you forget to take a tablet, you should take one as soon as you remember, but wait at least 24 hours before taking your next tablet.
If you stop taking Zirtek Allergy Relief
Rarely, pruritus (intense itching) and/or urticaria (hives) may return if you stop taking Zirtek
If you have any further questions on the use of this medicine, ask your doctor or pharmacist.
What does Zirtek Allergy Relief contain?
The active substance is cetirizine dihydrochloride. One film-coated tablet contains 10 mg cetirizine dihydrochloride.
The other ingredients are microcrystalline cellulose, lactose monohydrate, colloidal anhydrous silica, magnesium stearate, Opadry Y-1-7000 (hydroxypropylmethylcellulose (E 464), titanium dioxide (E 171), Macrogol 400).
Standard Shipping: £2.89
Free Shipping: Available on orders over £40.
Standard Shipping: £9.99
Rest of the World (ROW) Shipping:
Standard Shipping: £19.99
- Additional customs duties or taxes may apply for international shipments depending on the recipient country's regulations. Customers are advised to check local customs regulations before placing an order.
- Ensure you select the appropriate shipping option at checkout.
- Delivery times may vary based on the destination.
- For more information, see our delivery information or view our returns policy.
Top products in this category
Treathay Fexofenadine 120mg - 10 TabletsAllergies & HayfeverIn stock
360 x Loratadine 10mg - Hay Fever & Allergy Relief TabletsAllergies & HayfeverIn stock
Nasacort Allergy Nasal Spray – 30 SprayAllergies & HayfeverIn stock
NeilMed Sinus Rinse Refill Kit - 120 SachetsAllergies & HayfeverIn stock
180 x Loratadine 10mg - Hay Fever & Allergy Relief TabletsAllergies & HayfeverIn stock
Hylo-Dual Relief From Allergy Symptoms Eye Drops - 10mlAllergies & HayfeverIn stock
Pirinase Hayfever Relief Nasal Spray - 60 DosesAllergies & HayfeverIn stock
Benacort 64 Micrograms Nasal Spray - 10ml - 120 SpraysAllergies & HayfeverIn stock
Neilmed Sinus Rinse Kit With 10 SachetsAllergies & HayfeverIn stock
NeilMed NasoGel Spray For Dry Noses - 30mlAllergies & HayfeverIn stock
PiriNatural Breathe Clean Daily Nasal Wash - 100mlAllergies & HayfeverIn stock
Benadryl Allergy One a Day 10mg - 7 TabletsAllergies & HayfeverIn stock
More products from this brand
UK registered pharmacy
The MHRA regulates medicines and medical devices in the UK.
GPhC regulated pharmacy
The GPhC regulates pharmacists, pharmacy technicians and pharmacies in Great Britain.
PCI DSS Compliant
PCI DSS is an information security standard for organisations that handle credit card payments.
ICO registered website
The UK's independent authority set up to uphold information rights in the public interest.